Hello i have some concerns for my 18yr old daughter who for the past 1-2 yrs has been experiencing dizziness/fatigue and vomitting on her first day of her menstrual cycle. She missed alot of school because of this. She graduated last year so that's a good thing but now what happens when she gets a job and this happens every single month? =(
I took her to see a dr (well ended up seeing a PA) she did a urine test, a pap (which was her first and it was extremely painful during and after) and she had an abdominal sonogram done on her. My daughter also explained to the PA that she also had discharge which was a thick white substance and had an odor to it, also said she saw two bumps on the outside of her vaginal area which were very painful espically when she sits, gets up and down or wears jeans. (not sexually active) Daughter has had these symptoms for about 6 months..pain comes and goes..this was the reason for the sonogram. No blood work was done. She got her results from the PA today and was told everything came back normal and that was it.
Really??? that's it?? all this is normal?? should i get a second opinion?
Welcome to the MedHelp forum!
What your daughter has is probably a Bartholin cyst. On each side of the vaginal opening there are Bartholin's glands which secrete fluid to lubricate the vagina. At times their openings become obstructed causing fluid to accumulate in the gland, resulting in relatively painless swelling called a Bartholin cyst.
She can soak in a tub filled with a few inches of warm water (sitz bath) several times a day for three or four days. This may rupture cyst and which will then drain on its own. If this does not help, then please consult your gynecologist for incision and drainage.
Thick white vaginal discharge is usually due to fungal infection. It can also be due to cervical cancer (ruled out by PAP) and lichen sclerosis which is a skin condition which can affect the vagina.
Please take your daughter to the gynecologist.Take care!
I definitely would take her to an OBGYN. Sometimes a yeast infection can cause pus like pockets that are painful. But not trying to be rude, but she is 18 and may not be truthful about sexual activity in fear of upsetting mom. From personal experience, I had the same fainting and heavy periods as a teen. I had anemia which caused the fainting and heavy bleeding. She definitely needs blood work. Putting her on birth control to lessen the periods and a good multivitamin with iron would benefit her greatly. Good luck and I wish her the best. I sympathize with her!!!!
My daughter had similar symptoms. She would faint as well. She did not have a pap smear yet though. After much research we found out that she was consuming too much sugar, not drinking enough water and she is now on probiotics which have helped a great deal. May sure you get good probiotics (containing Acidophilus DDS-with FOS) and have your daughter take two before breakfast and two in the evening to jump start it and then 2 in the morning should be enough.
If your daughter is not sexually active it is possible that the discharge and the 2 bumps could be from and overload of yeast in her system. The probiotics should help improve this.
After being on probiotics for one month my 17 year old is a new girl. She is not as tired, her appetite is better and she did not miss school at the beginning of her cycle.
Hope this helps !!!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.